# SDR IPXA2024022612721

- Difficulty date: January 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Part serial: NSN
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - RCB WALL FLOOR PANEL WSP0785-501 HAS CORROSION (114-97) LOCATED, DRILLED, TREATED, PRIMED AND APPLIED CIC STR-RCB WALL FLOOR PANEL WSP0785-501 REF. MD-11 SRM 51-31-01-0G-0 AND SRM51-21-01-0G-0.
